MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43335
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Perforation (2001)
Date of Event 02/26/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the filter had titled and perforated the ivc.A greenfield ivc filter was implanted into the inferior vena cava (ivc) on (b)(6) 2008 after treatment of deep vein thrombosis (dvt).On (b)(6) 2020, a computated tomography (ct) scan was performed of the abdomen and pelvis.The scan revealed that the filter had titled and contacts the anterior wall of the ivc.The left lateral struts perforated the ivc wall and there is a 3mm vertebral perforation.

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15021554
Report Number2134265-2022-07853
Device Sequence Number6800766
Product Code DTK
UDI-Device Identifier08714729124993
UDI-Public08714729124993
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K955396
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2010
Device Model Number43335
Device Catalogue Number43335
Device Lot Number0011340637
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2022
Initial Report FDA Received Date07/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale